# SDR ASOA20121121110

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 29,703 hours, 22,667 cycles
- Engine: Allsn AE3007A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23078830
- Part serial: BX55247
- Condition: Faulty
- Location: Aft Avionics Bay
- Part time: 31,348 hours, 23,744 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CREW SQUAWKED E1 POWER LOSS IN CRUISE FLIGHT AND DECENT. N1 82 PERCENT DOWN TO 70 PERCENT THEN SURGE BACK UP.  THREE TIMES IN CRUISE AND THREE TIMES IN DESCENT.  E1-2 NO DISPATCH MESSAGE ON TOUCHDOWN WITH RUD HDOV PROT FAIL ON EICAS.  MX R & R FADEC 1A WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
